American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Daniel J. Hernández. $F$-invariants of diagonal hypersurfaces. Proc. Amer. Math. Soc. 143 (2015) 87-104.
Abstract, references, and article information
View Article: PDF

[2] Jesse Beder. The grade conjecture and asymptotic intersection multiplicity. Proc. Amer. Math. Soc. 142 (2014) 4065-4077.
Abstract, references, and article information   
View Article: PDF

[3] Christopher D. Hacon and Chenyang Xu. On the three dimensional minimal model program in positive characteristic. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Daniel J. Hernández. $F$-pure thresholds of binomial hypersurfaces. Proc. Amer. Math. Soc. 142 (2014) 2227-2242.
Abstract, references, and article information
View Article: PDF

[5] Andrew R. Kustin and Adela Vraciu. The Weak Lefschetz Property for monomial complete intersection in positive characteristic. Trans. Amer. Math. Soc. 366 (2014) 4571-4601.
Abstract, references, and article information   
View Article: PDF

[6] Mordechai Katzman and Wenliang Zhang. Castelnuovo-Mumford regularity and the discreteness of $F$-jumping coefficients in graded rings. Trans. Amer. Math. Soc. 366 (2014) 3519-3533.
Abstract, references, and article information   
View Article: PDF

[7] George M. Bergman. Thoughts on Eggert's Conjecture. Contemporary Mathematics 609 (2014) 1-17.
Book volume table of contents   
View Article: PDF

[8] Jen-Chieh Hsiao, Karl Schwede and Wenliang Zhang. Cartier modules on toric varieties. Trans. Amer. Math. Soc. 366 (2014) 1773-1795.
Abstract, references, and article information   
View Article: PDF

[9] Holger Brenner and Axel Stäbler. Dagger closure and solid closure in graded dimension two. Trans. Amer. Math. Soc. 365 (2013) 5883-5910.
Abstract, references, and article information   
View Article: PDF

[10] Shunsuke Takagi. A subadditivity formula for multiplier ideals associated to log pairs. Proc. Amer. Math. Soc. 141 (2013) 93-102.
Abstract, references, and article information   
View Article: PDF

[11] Nobuo Hara. F-blowups of F-regular surface singularities. Proc. Amer. Math. Soc. 140 (2012) 2215-2226.
Abstract, references, and article information   
View Article: PDF

[12] Mircea Mustaţă. Ordinary varieties and the comparison between multiplier ideals and test ideals II. Proc. Amer. Math. Soc. 140 (2012) 805-810. MR 2869065.
Abstract, references, and article information   
View Article: PDF

[13] Karl Schwede. A note on discreteness of $F$-jumping numbers. Proc. Amer. Math. Soc. 139 (2011) 3895-3901. MR 2823035.
Abstract, references, and article information   
View Article: PDF

[14] Karl Schwede. Test ideals in non-$\mathbb{Q}$-Gorenstein rings. Trans. Amer. Math. Soc. 363 (2011) 5925-5941. MR 2817415.
Abstract, references, and article information   
View Article: PDF

[15] Louiza Fouli, Janet C. Vassilev and Adela N. Vraciu. A formula for the $*$-core of an ideal. Proc. Amer. Math. Soc. 139 (2011) 4235-4245. MR 2823069.
Abstract, references, and article information   
View Article: PDF

[16] Mordechai Katzman, Gennady Lyubeznik and Wenliang Zhang. An upper bound on the number of $F$-jumping coefficients of a principal ideal. Proc. Amer. Math. Soc. 139 (2011) 4193-4197. MR 2823064.
Abstract, references, and article information   
View Article: PDF

[17] Ian M. Aberbach and Aline Hosry. The Briançon-Skoda theorem and coefficient ideals for non-$\mathfrak{m}$-primary ideals. Proc. Amer. Math. Soc. 139 (2011) 3903-3907. MR 2823036.
Abstract, references, and article information   
View Article: PDF

[18] Louiza Fouli and Craig Huneke. What is a system of parameters?. Proc. Amer. Math. Soc. 139 (2011) 2681-2696. MR 2801607.
Abstract, references, and article information   
View Article: PDF

[19] V. V. Bavula. Extensions of the Frobenius to the ring of differential operators on a polynomial algebra in prime characteristic. Trans. Amer. Math. Soc. 363 (2011) 417-437. MR 2719688.
Abstract, references, and article information   
View Article: PDF

[20] Geoffrey D. Dietz. A characterization of closure operations that induce big Cohen-Macaulay modules. Proc. Amer. Math. Soc. 138 (2010) 3849-3862. MR 2679608.
Abstract, references, and article information   
View Article: PDF

[21] Tirdad Sharif. On a result of Faltings via tight closure. Proc. Amer. Math. Soc. 138 (2010) 3495-3499. MR 2661549.
Abstract, references, and article information   
View Article: PDF

[22] Rodney Y. Sharp. An excellent $F$-pure ring of prime characteristic has a big tight closure test element. Trans. Amer. Math. Soc. 362 (2010) 5455-5481. MR 2657687.
Abstract, references, and article information   
View Article: PDF

[23] Mordechai Katzman. A non-finitely generated algebra of Frobenius maps. Proc. Amer. Math. Soc. 138 (2010) 2381-2383. MR 2607867.
Abstract, references, and article information   
View Article: PDF

[24] Manuel Blickle, Mircea Mustata and Karen E. Smith. $F$-thresholds of hypersurfaces. Trans. Amer. Math. Soc. 361 (2009) 6549-6565. MR 2538604.
Abstract, references, and article information   
View Article: PDF

[25] V. V. Bavula. Simple derivations of differentiably simple Noetherian commutative rings in prime characteristic. Trans. Amer. Math. Soc. 360 (2008) 4007-4027. MR 2395162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Anurag K. Singh and Uli Walther. A connectedness result in positive characteristic. Trans. Amer. Math. Soc. 360 (2008) 3107-3119. MR 2379789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jinjia Li. Characterizations of regular local rings in positive characteristics. Proc. Amer. Math. Soc. 136 (2008) 1553-1558. MR 2373583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Geoffrey D. Dietz. Big Cohen-Macaulay algebras and seeds. Trans. Amer. Math. Soc. 359 (2007) 5959-5989. MR 2336312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Neil M. Epstein. Phantom depth and stable phantom exactness. Trans. Amer. Math. Soc. 359 (2007) 4829-4864. MR 2320653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Rodney Y. Sharp. Graded annihilators of modules over the Frobenius skew polynomial ring, and tight closure. Trans. Amer. Math. Soc. 359 (2007) 4237-4258. MR 2309183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3